# SDR TIMA20131114013

- Difficulty date: November 14, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N125BA
- Make and model: Beech 1900C
- Aircraft serial: UB6
- Aircraft time: 30,165 hours, 34,859 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1144300739
- Condition: Corroded
- Location: Fuselage
- Part time: 30,165 hours, 34,859 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE RT SIDE SEAT SUPPORT RAIL WAS FOUND TO BE CORRODED.  SIDE SEAT SUPPORT WAS REPLACED WITH A NEW PART IAW FR CO 101219 REV 1.
